Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Discrete-time BAM neural networks with variable delays

Liu, Xin-Ge, Tang, Mei-Lan, Martin, Ralph Robert and Liu, Xin-Bi 2007. Discrete-time BAM neural networks with variable delays. Physics letters. A. 367 (4-5) , pp. 322-330. 10.1016/j.physleta.2007.03.037

[img]
Preview
PDF
Download (191kB) | Preview

Abstract

This Letter deals with the global exponential stability of discrete-time bidirectional associative memory (BAM) neural networks with variable delays. Using a Lyapunov functional, and linear matrix inequality techniques (LMI), we derive a new delay-dependent exponential stability criterion for BAM neural networks with variable delays. As this criterion has no extra constraints on the variable delay functions, it can be applied to quite general BAM neural networks with a broad range of time delay functions. It is also easy to use in practice. An example is provided to illustrate the theoretical development.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Uncontrolled Keywords: BAM neural network; Discrete-time; Global exponential stability; Variable delay; Linear matrix inequality (LMI); Delay-dependent
Additional Information: PDF uploaded in accordance with publisher's policy http://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy [accessed 23/03/2015] NOTICE: this is the author’s version of a work that was accepted for publication in Physics letters A. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physics letters A, [VOL 367, ISSUE 4-5, 2007] DOI 10.1016/j.physleta.2007.03.037
Publisher: Elsevier
ISSN: 0375-9601
Last Modified: 04 Jun 2017 14:04
URI: http://orca.cf.ac.uk/id/eprint/5207

Citation Data

Cited 36 times in Google Scholar. View in Google Scholar

Cited 47 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item

Downloads

Downloads per month over past year

View more statistics